# SDR QR9R2023102400001

- Difficulty date: October 24, 2023
- Submitted: October 24, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724209806
- Aircraft time: 2,695 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 710530
- Condition: Warning Light
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

YAW/BACKUP SAS CAUTIONS WOULD NOT GO OUT DURING START RUNUP. A TESTFLIGHT EVALUATION REVEALED WHEN TURNING ON AUTOPILOT #1 AND #2, ACTUATOR ON CAD ILLUMINATES ALONG WITH AMBER Y ON TOP OF PFD. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14. TESTFLIGHT COMPLETED, NO FAULTS FOUND.
